eyes

valval
valval Member Posts: 15,897
ok i know you prob can not help but do not know if will get chance to ask rhummy but since things have been bad with joints have noticed eyes more blured than normal is it because of the exaustion or is it the arther ??? well will try to ask but not good with men docs always feel intimidated but at gp next week can ask her val
val

Comments

  • maria09
    maria09 Member Posts: 1,905
    edited 30. Nov -1, 00:00
    Hi
    It could be due to your medication I take 1 that can cause problems with your eyes so I have mine tested every year
    I now need glasses for reading
    It could be that you are just tired
    Also silly question but have you had your eyes tested lately?
    Take care
    Maria
  • breane
    breane Member Posts: 392
    edited 30. Nov -1, 00:00
    Hi,I have been having trouble with my eyes,not blurred vision but sore,itchy eyes. :( I mentioned it to the rheumy nurse and consultant when I saw them yesterday as I thought it might be to do with starting the MTX but they said it was probably caused by the arthritis(I have RA and OA).The nurse said it would be worth me trying some artificial tear eye drops as the eyes may be too dry.As I have an appointment with the optician on Friday I will mention it to him.I have a yearly eye test done now as I'm also on Hydroxy. Breane.
  • helpline_team
    helpline_team Posts: 2,275
    edited 30. Nov -1, 00:00
    Dear Val,

    I can't think of anything that's not been mentioned in the postings of forum members. I just hope that some of the ideas you will be able to explore. Eyes need to be taken seriously, so I hope you get a proper answer to put your mind at rest.

    all the best
    Guy
  • skezier
    skezier Member Posts: 12,150
    edited 30. Nov -1, 00:00
    Hi Val,

    I get a lot of blurred vision..... it doesn't mean you have the same problem so don't worry but please wonder into the eye hospital and have the mot'd. Its always best with eyes to have them checked out. You could go for an eye test but with mine they just send me to the hospital. It might be worth using an eye test a a starting place if you'd rather. Just have them given the once over flower. ((( ))) Cris x
  • breane
    breane Member Posts: 392
    edited 30. Nov -1, 00:00
    Hi,I replied to your thread earlier and have since had my eye test done and the optician said my sore itchy eye problem is caused by the arthritis so it could be your blurred vision is caused by the same.He has advised me to use artificial tear eye drops and since using them my eyes have been much better.I didn't realise that arthur could affect the eyes.Might be worth having a word with your optician and see if he tells you the same as mine did. Breane.x
  • mummyb
    mummyb Member Posts: 1,276
    edited 30. Nov -1, 00:00
    Hi Val, I have found your post very interesting, as I too have had dry, sore eyes for a while and hadn't made the connection with good old arthur. I also get a very dry mouth do you know if this is connected, too? Thanks, Brenda xx
  • helpline_team
    helpline_team Posts: 2,275
    edited 30. Nov -1, 00:00
    mummyb wrote:
    Hi Val, I have found your post very interesting, as I too have had dry, sore eyes for a while and hadn't made the connection with good old arthur. I also get a very dry mouth do you know if this is connected, too? Thanks, Brenda xx

    Hi mummyb

    If you are experiencing dry eye and dry mouth and possibly other areas, please speak to your rheumatologist about it. There are medications that can help. Such symptoms can be linked to a certain type of arthritis.

    If you would like to talk to us for further information please give us a call.

    Best wishes

    Simona
  • deborahjane
    deborahjane Member Posts: 165
    edited 30. Nov -1, 00:00
    there is something called sjorns syndrome,which is connected to arthur,dry eyes and dry mouth,
  • mummyb
    mummyb Member Posts: 1,276
    edited 30. Nov -1, 00:00
    Thanks for your advice,greatfully received. Things slowly but surely seem to be falling into place. Best wishes, Brenda xx
  • carola
    carola Member Posts: 840
    edited 30. Nov -1, 00:00
    Hi Val

    For years I have dry eyes so the optician tells me and take artificial eye drops.

    Also, I take x2 Tramadol at night when going to bed. I notice that when I get up in the morning and switch the news on, the writing on my sky menu is blurred until I wake up a bit. This only started when I started taking Tramadol so convinced that MY blurry eyes which only last an hour in the mornings is down to Tramadol.

    Hope you get to the bottom of it.

    Carol :lol: